# SDR JJBA20250730114

- Difficulty date: July 8, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 FUSE SKIN AT FR75 AND AT STR 2L CRACKED. SKIN AT FR75 AND AT STR 2L PAINT STRIPPED. CUT-OUT AT FR75 CRACKED LOCATION PERFORMED. SKIN AT FR75 AND AT STR 2L REPAIRED.
